# SDR IPXA2024031405314

- Difficulty date: February 28, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Chafed
- Location: Bs 1040 Lbl10-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T-CHORD STA 1040 BETWEEN LBL 10 TO LBL 20 LOWER SURFACE WITH CHAFING VERIFIED ACCOMPLISHMENT OF EA 757-5340-27-A3538 STEPS 1-3 PRELIMINARY 1
